# SDR CA970722020

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 6140 · Propeller Indication System
- Part: Switch
- Part number: KX5116
- Condition: Broken
- Location: Rt Beta
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A, E

## Discrepancy

(CAN) AFTER TAKEOFF ENGINE LOST POWER, AND A LARGE THROTTLE STAGGER WAS NOTICED, ALONG WITH A SIGNIFICANT DIFFERENCE IN FUEL FLOW. PILOT SHUT OFF AUTOFATHER SYSTEM AND NOTICED THAT THE BLUE BETA SYSTEM LIGHT WAS ON WITH A LARGE INCREASE IN ENGINE TORQUE AND LOWER PROP SPEED. INSPECTION FOUND THAT THE BETA MICRO SWITCH HAD FAILED CLOSED.
